Translator Disclaimer
January, 2019 Partitioning subsets of generalised scattered orders
Chris LAMBIE-HANSON, Thilo WEINERT
J. Math. Soc. Japan 71(1): 235-257 (January, 2019). DOI: 10.2969/jmsj/78617861

Abstract

In 1956, 48 years after Hausdorff provided a comprehensive account on ordered sets and defined the notion of a scattered order, Erdős and Rado founded the partition calculus in a seminal paper. The present paper gives an account of investigations into generalisations of scattered linear orders and their partition relations for both singletons and pairs. We consider analogues for these order-types of known partition theorems for ordinals or scattered orders and prove a partition theorem from assumptions about cardinal characteristics. Together, this continues older research by Erdős, Galvin, Hajnal, Larson and Takahashi and more recent investigations by Abraham, Bonnet, Cummings, Džamonja, Komjáth, Shelah and Thompson.

Citation

Download Citation

Chris LAMBIE-HANSON. Thilo WEINERT. "Partitioning subsets of generalised scattered orders." J. Math. Soc. Japan 71 (1) 235 - 257, January, 2019. https://doi.org/10.2969/jmsj/78617861

Information

Received: 14 August 2017; Published: January, 2019
First available in Project Euclid: 20 November 2018

zbMATH: 07056563
MathSciNet: MR3909920
Digital Object Identifier: 10.2969/jmsj/78617861

Subjects:
Primary: 03E02
Secondary: 03E17, 05C63, 05D10, 06A05

Rights: Copyright © 2019 Mathematical Society of Japan

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 1 • January, 2019
Back to Top